Controllability of integrodifferential equations in Banach spaces
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 533-541
Hyo-Keun Han, Jong-Yeoul Park, and Dong-Gun Park
Pusan National University, Pusan National University, Dong-A University
Abstract : In this paper, we will study controllability of some case as an initial condition $\varphi$ included in some approximated phase space. To this prove we used to the Schauder fixed point theorem.
Keywords : controllable, phase space, semi norm, Schauder fixed theorem
MSC numbers : 35B37, 35E05, 93B05, 93C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd